Planar cubic polynomial differential systems with the maximum number of invariant straight lines

Jaume Llibre, Nicolae Vulpe

Research output: Contribution to journalArticleResearchpeer-review

20 Citations (Scopus)

Abstract

We classify all cubic systems possessing the maximum number of invariant straight lines (real or complex) taking into account their multiplicities. We prove that there are exactly 23 topological different classes of such systems. For every class we provide the configuration of its invariant straight lines in the Poincaré disc. Moreover, every class is characterized by a set of affine invariant conditions. Copyright © 2006 Rocky Mountain Mathematics Consortium.
Original languageEnglish
Pages (from-to)1301-1373
JournalRocky Mountain Journal of Mathematics
Volume36
DOIs
Publication statusPublished - 1 Dec 2006

Fingerprint Dive into the research topics of 'Planar cubic polynomial differential systems with the maximum number of invariant straight lines'. Together they form a unique fingerprint.

Cite this